I have come down from 240 to 270 mg a day to now around 150 for a week, Mild withdrawal has started, but I am doing a lot of spiritual excercise, praying, reading the Bible. I quit smoking throgh God's help a few yEARS ago, so I think this is my weapon. Can I keep tapering and when will the true all-out withdrawal start? I tried a liberal last night to sleep and I think it made me want an oxy worse. I need someone to talk me through this so I'll know what is in store and what for God to protect me from...
Have you ever run out of the oxys? Withdrawl is a reaction to not having any endogenous endorphins or natural pain killers found in your central nervous system. Basically, you have been telling your brain not to make the endorphins because oxys are so much stronger and have a high affinity to your natural neurotransmitter receptors and more readily cross the blood brain barrier,plus they stimulate massive dopamine reuptake which creates a bigger reward to your limbic system... You need to get ready for anxiety, massive loose stools, vomiting, hot and cold flashes, panic, dialated pupils, extreme stiffness, soreness, yawning, running nose and eyes, depression, pain, uncontrollable crying, sensitivity to everything, slepplessness, sore legs, tossing and turning, restless legs, hypertension, palpitations pretty much the exacltly how the oxys don't make you feel.
Spirituality helps a lot but you are on such a massive dose of oxcodone you will not feel the withdrawl until about 12-24 hours after abstainince from all opiods and the like. The third day is the worse with your heart racing and all that, but then it gets better... I would plan out your withdrawl you might need someone who know what you are going through to help you because you are physically addicted. It helps me to think that when I am withdrawing what I am craving is my bodies own painkillers not the artificial ones I am putting in my body. I have kicked oxycontin before and vicodin and heroin and methadone all cold turkey before. I am in the process of kicking Methadone with a plan and some benzos and subutex because the only success I have had kicking a habit was with the help of suboxone subutex. I don't suggest doing it cold turkey. Remember each withdrawl gets worse and worse so If you don't like withdrawl DO NOT TAKE THAT first hit, shot, pill, snort or smoke. It only gets worse trust me. I did not believe that but now I am living it. I am not a doctor but I have had many years of expierience behind me with regards to opiates, plus I used to enjoy reading the PDR and I research everything I have ever taken. The guy on here that really know his stuff is Robert_325 I have seen him talk a lady through a vicodin withdrawl. If you are ready to stop and fed up with this lifestyle than make a plan to change and commit yourself to it. By the way who is prescribing you that much oxycontin? Or are you taking it illegally/ I don't care I was just thinking that you should tell your MD that you want to come off of it and he might be able to get you some bupronorphine. Docs usually prescribe too much and get a bout two days of traing in addiction unless that is their specialty.
I went to rehab for my oxcycontin addiction. My dr. did a gradual withdrawal. I really did not have any side effects at the hospital it was when I got home that all the body adjustments started. I did not suceed. I am currently taking methadone. I wish I had a magic wand that would take everybody's pain and suffering away. You sound like you are doing a better job than me. Hang in there... Sounds like you have God in your life and thats a good thing.
Best of luck, Kim
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 2 answers
Posted 25 Jul 2011 • 2 answers
Tapering Regimen - Hello I am a 62 year old grandma who has been taking percocet for about 2 years.?
Posted 28 Sep 2011 • 2 answers
Posted 22 Feb 2012 • 3 answers
Tapering Regimen - Greetings, would like to taper off of 10 mg/day of aripiprazole as it negatively?
Posted 18 Jul 2016 • 0 answers